Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ultram, Remeron, Effexor River1924

Posted by babak on January 18, 2003, at 12:01:34

In reply to Re: Ultram, Remeron, Effexor, posted by River1924 on January 17, 2003, at 17:58:38

I think the ECT had a lot to do with it. I was taking the same medication combination before for more than five months with no problems.

The palpitation (caused by anxiety or not) started after the ECT but what bugs me is that the damn doctors refuse to accept this.

Could it be hypotention, becasue I have started getting these dizzy spells like my blood pressure drops right down and I feel faint. Then within a few minutes the palpitation starts.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[136419]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:babak thread:135880
URL: http://www.dr-bob.org/babble/20030113/msgs/136419.html